# SDR P5CA9700315

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Condition: Corrosion
- Location: Bs 1264
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION (EXFOILIATED) FILLER ON FRAME AT BS 1264, AT FORWARD OUTBOARD CORNER OF RIGHT WING GEAR WHEEL WELL.  FABRICATED AND INSTALLED FILLER PER BAC SRM 51-10-01.
